Link to the University of Pittsburgh Homepage
Link to the University Library System Homepage Link to the Contact Us Form

On the Foundations of Eddy Viscosity Models of Turbulence

Jiang, Nan and Layton, William and McLaughlin, Michael and Rong, Yao and Zhao, Haiyun (2020) On the Foundations of Eddy Viscosity Models of Turbulence. Fluids, 5 (4). p. 167. ISSN 2311-5521

Published Version

Download (262kB) | Preview


This report gives a summary of some recent developments in the mathematical foundations of eddy viscosity models of turbulence.


Social Networking:
Share |


Item Type: Article
Status: Published
CreatorsEmailPitt UsernameORCID
Jiang, Nan
Layton, Williamwjl@pitt.eduwjl
McLaughlin, Michael
Rong, Yao
Zhao, Haiyun
Date: 29 September 2020
Date Type: Publication
Journal or Publication Title: Fluids
Volume: 5
Number: 4
Publisher: MDPI AG
Page Range: p. 167
DOI or Unique Handle: 10.3390/fluids5040167
Schools and Programs: Dietrich School of Arts and Sciences > Mathematics
Refereed: Yes
Uncontrolled Keywords: Boussinesq assumption, eddy viscosity hypothesis
ISSN: 2311-5521
Official URL:
Funders: National Science Foundation
Article Type: Research Article
Date Deposited: 14 Dec 2021 14:19
Last Modified: 14 Dec 2021 14:19


Monthly Views for the past 3 years

Plum Analytics

Actions (login required)

View Item View Item